# SDR 06FDEA03339

- Difficulty date: September 18, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR SKIN IS CREASED, STA 1255, BETWEEN STR 21L AND 22L.  REPARIED PER SRM 53-30-3 FIG 1.
